Some asymptotic results of Gaussian random fields with varying mean functions and the associated processes

Jingchen Liu, Gongjun Xu

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

In this paper, we derive tail approximations of integrals of exponential functions of Gaussian random fields with varying mean functions and approximations of the associated point processes. This study is motivated naturally by multiple applications such as hypothesis testing for spatial models and financial applications.

Original languageEnglish (US)
Pages (from-to)262-293
Number of pages32
JournalAnnals of Statistics
Volume40
Issue number1
DOIs
StatePublished - Feb 2012

Keywords

  • Change of measure
  • Gaussian process
  • Integral

Fingerprint Dive into the research topics of 'Some asymptotic results of Gaussian random fields with varying mean functions and the associated processes'. Together they form a unique fingerprint.

Cite this